worst muscle aches and pains I have ever experienced. Shoul over the past couple of months. Should I stop taking this medication?
You should never stop taking a medication without first talking to your Dr about it. I will say though that you will be doing yourself a favor if you do research on statin drugs before talking with your Dr as they can cause muscle damage. Go over the information you learn through research with your Dr to find out if its best to stay on the statin or stop it. I hope this has helped.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 2 answers
Posted 23 Sep 2010 • 1 answer
Posted 4 Jan 2012 • 1 answer
Patient who is taking simvastatin and he suffers from muscle pain , he start taking diclofenac , is?
Posted 28 Oct 2014 • 1 answer
Posted 20 Dec 2014 • 2 answers